MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7321-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the customer took the administration set that was returned from the patient who recently experienced the leak and did a test with saline.When she opens the green clip to start the fluid flow, the saline leaks out from the tubing.Also included a close up photo of the area of the tubing which appears to be compromised.No patient injury was reported.
 
Additional Manufacturer Narrative
One photo was provided by the customer which was used to conduct the device analysis.
 
Additional Manufacturer Narrative
Additional information is provided for h.2 and h.6.No product was returned.The reported complaint could not be confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.If the product is returned this complaint will be reopened for further investigation.For all enquiries or follow-up questions related to the record, do not use (b)(4) located in sections g.1., please direct those to the following: (b)(4).

Brand Name
CADD ADMINISTRATION SET WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16095017
Report Number3012307300-2023-00052
Device Sequence Number6651150
Product Code FPA
UDI-Device Identifier10610586029639
UDI-Public10610586029639
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7321-24
Device Catalogue Number21-7321-24
Device Lot Number4294987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Supplement Date Received by Manufacturer02/29/2024
03/15/2024
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date03/11/2024
03/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown